I have been taking 3 to 5 Valiums a night for the past several months. I had/have prostatis (Frquent Urination). NONE of the medication (taken alone) given by doctor help. But with the Valiums I am at least able to sleep several hours. But now I get the chills,tingling sensation,stomach aches during the day.
I have lost weight and feel Ill. I have made an appt with a clinic. But I may not go though wih it.
I have heard that quiting valium can be dangerous if taken in large amounts for 2 months. If you are terribly sick, please go to your nearest ER. This really should be monitered. I will be praying for you and hope you are better soon.
Valium is a benzo and they're hard to w/d from. You should be monitored by a dr. Many years ago I went through valium. Never stop them abruptly or you could have seizures and worse. I tried to do it at home. For three weeks I stayed in bed. The only time I got up was to shower. I couldn't eat, sleep, take phone calls, answer the door. Sleeping was out of the question. Finally, I was put in the hospital psych ward and it turned out to be a blessing. They kept me busy and gave me something to ease the w/d. Please don't try this alone.
Do you mean you took that many valium at once?? If you did you need help to detox.
I'm not trying to scare you. I just don't want you to go through what I did. I never abused mine. I took 5mgs three times a day. I was on it for 13 yrs.
If I can help in any way please let me know.
Keep posting and Take Care....LS
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.